# SDR 2002UALA01358

- Difficulty date: August 26, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE DECK BODY STATION 1680-1681 HAS 30 PERCENT MATERIAL LOSS RBL 52.5.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
